# SDR DLL10971145

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Part number: 1527367102
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN ON OF THE OUTBOARD SKATE FWD ATTACH HOLES ON THE LT WING PYLON.  THIS CRACK WAS LOCATED IN THE UPPER MOST FORWARD ROW OF FASTENERS AND EXTENDS HORIZONTALLY TO THE FORWARD FREE EDGE OF THE PART.  THE DAMAGE WAS REMOVED.
